# SDR 2008UALA02665

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 28,656 hours, 7,631 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE ISOLATION ISLN VALVE WON`T OPEN.
